A submodular optimization approach to bicriteria scheduling problems with controllable processing times on parallel machines

This is the latest version of this eprint.

Shioura, A, Shakhlevich, NV and Strusevich, VA (2013) A submodular optimization approach to bicriteria scheduling problems with controllable processing times on parallel machines. SIAM Journal on Discrete Mathematics, 27 (1). 186 - 204 (19). ISSN 0895-4801

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Shioura, A
  • Shakhlevich, NV
  • Strusevich, VA
Copyright, Publisher and Additional Information:

© 2013, Society for industrial and applied mathematics. Reproduced in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Mar 2014 12:02
Last Modified: 15 Sep 2014 01:42
Published Version: http://dx.doi.org/10.1137/110843836
Status: Published
Publisher: Society for industrial and applied mathematics
Refereed: Yes
Identification Number: 10.1137/110843836
Open Archives Initiative ID (OAI ID):

Available Versions of this Item

Export

Statistics